# SDR SWAA2022091549156

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS CORROSION BS727F TO BS767 RBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727G+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] REMOVED SECTION OF DAMAGED ACB R/H FLOOR TO SIDEWALL BS727F+11' TO BS767' RBL21 WL156 PER SRM 51-40-02-0G-0;[05] FABRICATED; LOCATED; DRILLED AND DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW R\H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727F+11' TO BS767' RBL21 WL156 AND SPLICE AT BS727F+11'; EXTRUSION MATERIAL USED BAC1496-377#7075T62 CLAD; LOT# 1500263-1 PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 REP 5; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500;[06] VERIFIED CORRECTIVE ACTION ITEMS 3-5;[07] OK TO INSTALL NEW R/H FLOOR TO SIDEWALL;[08] VERIFIED CORRECTIVE ACTION 7; OK TO INSTALL GIVEN.;[09] INSTALLED NEW R\H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727F+11' TO BS767' RBL21 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A7500;[10] VERIFIED CORRECTIVE ACTION 9 AND MEASUREMENT TABLE.
